# SDR SWIA200413411

- Difficulty date: June 11, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 698 hours, 436 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851AA03
- Part serial: 389
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE (FL350), STALL FAIL CAUTION MESSAGE CAME ON, FOLLOWED BY R-FACED FAULT 2 AND L-FADEC FAULT 2 STATUS MESSAGES.  REMOVED AND REPLACED SPC IAW MM 27-30-00, OPERATIONAL CHECK GOOD.
